# SDR GCXA2023070300351

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N276GX
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 47,929 hours, 30,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100032000
- Part serial: 1332
- Condition: Inoperative
- Location: Zone 800
- Part time: 123 hours, 123 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND DOOR R1 EMERGENCY EXIT MARKING INOP. DURING REMOVAL OF EXIT MARKING FOUND ELECTRICAL CONNECTOR NOT CONNECTED, RECONNECTED AS PER ESPM 20-44-00 NOW WORKING SATIS.
